# SDR CVGA1117101A

- Difficulty date: June 11, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N22GA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258327
- Aircraft time: 4,144 hours, 2,264 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN CONTINUED CLIMBING IN BOTH AUTO AND MANUAL MODE.  COULD NOT CONTROL CABIN ALTITUDE.  MASKS DROPPED AT MAX DIFFERENTIAL.
